# SDR A6WA200100010

- Difficulty date: January 21, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- Aircraft time: 25,719 hours, 34,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE LIGHTS IN FRONT OF PASSENGER CABIN NOT ILLUMINATING.  MAINTENANCE CLEANED AND RESECURED CONNECTOR PLUG TO EMERGENCY POWER SUPPLY ABOVE ROW 7, OPS CHECKED GOOD.
